MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® ELECTROSURGICAL GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® ELECTROSURGICAL GENERATOR; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EA020
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Sparking (2595); Electrical Shorting (2926)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit has been returned to applied medical for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Procedure performed: n/a (before the procedure).Event description: "the device was brought into the room before surgery.The event occurred when it was plugged in for a functionality check.When the device¿s power cable is plugged into the socket, it immediately causes a short circuit and trips the circuit breaker.The issue persists even after testing with different power cables and sockets, indicating that the problem is likely internal to the device." intervention: a new device has been installed at the hospital.Patient status: n/a.

Brand Name
VOYANT® ELECTROSURGICAL GENERATOR
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24191543
Report Number2027111-2026-00340
Device Sequence Number9513442
Product Code GEI
UDI-Device Identifier00607915137601
UDI-Public(01)00607915137601
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K182244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEA020
Device Catalogue Number101470971
Device Lot Number1367453
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/27/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown